top of page
  • Writer's pictureRuss Newton

Woke up this morning with a price on my head.

Updated: Jan 19, 2022

I am going to ignore the headline for now and bury the lead.


I had Botox injections in San Antonio on the 18th of December. It took about a week to get relief than I was back to normal. That lasted for two weeks. So then I started adding one pill on anti salvia medication (vs. the four I usually took) to see it that would help. It didn't so I added two pills . Same thing happened so I went to 3 then 4 and up until two days ago that did nothing to reduce the Saliva. So I then decided to amp it up I discontinued the one medicine I was injecting and went to the heavy duty anti-Salvia stopping drugs. I put on one of the skin patches of Scopolamine. And the the drool dried up. But then I woke up this morning and got up to use the bathroom. When I was going back to bed I started to cough and stopped breathing freely for two minutes. I can, heck I must, whoop to get any air in. So then I went downstairs to use the Cough Assist device I have set up on my coffee table. No good. I then entered a period of 45 minutes where I was losing my breath for about 90 seconds and then whooping it back. While this was going on I was racking by brain for ideas. And I came up with one idea. I was getting too dried out. So when it stopped for a minute I injected a full bottle of Pedialyte. And I think I dried my body out too much and that led to coughing and with the Saliva going down my throat I am triggering the nerve that controls the flap of cartilage that flips over and seals the path to the lungs. Any ways I am not coughing or choking now so I will count this as a partial win.

160 views2 comments

Recent Posts

See All

2件のコメント


Tom Wiensch
Tom Wiensch
2022年1月17日

I think you might be on to something. As someone with asthma, I've noticed that breathing is harder if I'm dehydrated. Maybe the medicine is drying you out a little too much.

いいね!
Russ Newton
Russ Newton
2022年1月18日
返信先

Tom,

Yes, that was my conclusion. I had put on a dermatome patch the night before to control excess saliva and I think it dried me out and lead to the coughing jag which lead to not breathing. So I took it off and loaded up on Pedialyte. Russ

いいね!
bottom of page